MAUDE Adverse Event Report: BioHorizons Implant Systems BioHorizons Custom Milled Abutment

BioHorizons Implant Systems BioHorizons Custom Milled Abutment
Model Number PYCMAV
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction

Brand Name
BioHorizons Custom Milled Abutment
Common Device Name
Custom Milled Abutment
Manufacturer (Section D)
BioHorizons Implant Systems
2300 riverchase center
birmingham AL 35244
Manufacturer (Section G)
BioHorizons Implant Systems
2300 riverchase center
birmingham AL 35244
MDR Report Key50098570
Report Number1060818-2026-25547
Device Sequence Number13330020
Product Code NHA
UDI-Device Identifier00847236021702
UDI-Public00847236021702
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K151621
Exemption NumberVMSR
Number of Events Summarized12
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 07/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPYCMAV
Device Catalogue NumberPYCMAV
Is the Reporter a Health Professional? No
Type of Report(Section G)Periodic
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/31/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown